# SDR DHL9771261D

- Difficulty date: March 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 3 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, CRACK ON I/B AND O/B RIBS AT NR 3 SLAT O/B TRACK.  STOP DRILLED CRACKS, ACCOMPLISH HFEC, INSTALLED RIB REPAIR DOUBLER 4 BY 3 ON O/B SIDE.  INSTALLED RIB REPAIR DOUBLER ON I/B SIDE, 4 BY 3, PER SRM 57-50-3.
